# SDR AALA20070683

- Difficulty date: April 13, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 14D INOPERATIVE.  RESECURED WIRES AND CONNECTOR FOR EMERGENCY LIGHT AT SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
